# SDR 8EKA20140723001

- Difficulty date: July 9, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N104EV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 28,175 hours, 41,327 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: MS24171D1
- Condition: Stuck
- Location: Power Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW PUT THE LG UP WITH NO ISSUES.  WHEN THEY PUT THE GEAR HANDLE DOWN, THE GEAR DID NOT GO DOWN.  THEY NOTICED THAT THE LG CONTROL CB WAS POPPED & ATTEMPTED TO PUSH IT IN.  WHEN THEY DID THIS THE GEAR UNLOCKED & STARTED TO DROP & THE GEAR CONTROL BREAKER POPPED AGAIN.  THEY THEN RETURNED & PROCEEDED TO PUMP THE GEAR DOWN & LOCKED.  AFTER TROUBLESHOOTING, FOUND THE LG POWER PACK MOTOR RELAY K3 TO BE STUCK SHUT CAUSING THE MOTOR TO RUN CONTINUOUSLY & HEAT UP CAUSING THE BREAKER TO POP.  THE K3 RELAY WAS REPLACED & OPERATIONS CHECKS WERE GOOD.
